Back

Beechams breathe clear honey & lemon 10s

£4.00 (40p each)

  • Analgesic (pain relief) Analgesic

Add to Favourites

Add to a list


Product Summary

Blocked nose, sinus pain, sore throat, headache, fever. Powder for oral solution, Paracetamol, Phenylephrine. What are they for? Beechams Breathe Clear Hot Honey&Lemon Menthol powder for oral solution provides relief from the symptoms of colds and flu, blocked nose, nasal catarrh, painful sinuses, headache, aches and pains, chills and feverishness.

Contents

Paracetamol 600 mg, Phenylephrine Hydrochloride 10 mg, This product contains 40 mg of Vitamin C, Also includes sucrose, Sodium content 0.12 g per sachet

Usage Instructions

  • Please read the enclosed leaflet carefully before taking this medicineHow to take:For oral use. Empty contents of one sachet into a mug. Half fill with very hot water. Stir well. Add cold water as necessary and sugar if desired.Adults and children aged 12 years and over:One sachet to be taken every four hours as necessary, up to a maximum of 6 sachets in 24 hours. Do not give to children under 12 years of age except on medical advice.Do not exceed the stated doseDo not take with any other flu, cold or decongestant products.Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.Consult your DoctorBefore taking this medicine, if you are under the care of your doctor or receiving prescribed medicines or are pregnant.Do not take more than 7 days except on medical advice.Keep out of reach and sight of children.

Store below 25°C.

Please note that whilst we take every care to ensure the product information displayed on our website is correct, product recipes are regularly changed and this may affect nutrition and allergen information therefore you should always check product labels and not rely solely on the information presented here.

If you require specific advice on any Waitrose branded product, please contact Customer Support on 0800 188884 or email customersupport@waitrose.co.uk. For all other products, please contact the manufacturer.

This information is supplied for personal use only. It may not be reproduced in any way whatsoever without the prior consent of Waitrose Limited nor without due acknowledgement.

Legal disclaimer

You must be 18 or over to purchase this product.
You will be asked on delivery to verify your age.